General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1981, Volume 36, Issue 4(220), Pages 107–159 (Mi umn2999)  

This article is cited in 21 scientific papers (total in 21 papers)

Monosplines of minimal norm and the best quadrature formulae

A. A. Zhensykbaev

Full text: PDF file (2607 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:4, 121–180

Bibliographic databases:

UDC: 517.5
MSC: 41A50, 41A15, 41A55, 65D32, 65D07
Received: 27.11.1980

Citation: A. A. Zhensykbaev, “Monosplines of minimal norm and the best quadrature formulae”, Uspekhi Mat. Nauk, 36:4(220) (1981), 107–159; Russian Math. Surveys, 36:4 (1981), 121–180

Citation in format AMSBIB
\by A.~A.~Zhensykbaev
\paper Monosplines of minimal norm and the best quadrature formulae
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 4(220)
\pages 107--159
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 4
\pages 121--180

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zhensykbaev, “Extremality of monosplines of minimal deficiency”, Math. USSR-Izv., 21:3 (1983), 461–482  mathnet  crossref  mathscinet  zmath
    2. M. A. Chahkiev, “Linear differential operators with real spectrum, and optimal quadrature formulas”, Math. USSR-Izv., 25:2 (1985), 391–417  mathnet  crossref  mathscinet  zmath
    3. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Nguyên Th{\d i} Thiêu Hoa, “Best quadrature formulas and methods of reconstructing functions defined by variation diminishing kernels”, Math. USSR-Sb., 58:1 (1987), 101–117  mathnet  crossref  mathscinet  zmath
    5. B. D. Bojanov, Daren Huang, “Periodic monosplines and perfect splines of least norm”, Constr Approx, 3:1 (1987), 363  crossref  mathscinet  zmath  isi
    6. Nguyên Th{\d i} Thiêu Hoa, “Some extremal problems on classes of functions determined by linear differential operators”, Math. USSR-Sb., 68:1 (1991), 213–255  mathnet  crossref  mathscinet  zmath  isi
    7. V. V. Rozhdestvenskii, “On asymptotic properties of optimal quadratures on Sobolev classes”, Russian Math. Surveys, 47:6 (1992), 233–234  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. P. Buslaev, “Some properties of the spectrum of nonlinear equations of Sturm–Liouville type”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 1–14  mathnet  crossref  mathscinet  zmath  isi
    9. A. P. Buslaev, M. V. Yashina, “Numerical methods in problems of best approximation by splines and nonlinear spectrum analysis”, Comput. Math. Math. Phys., 33:10 (1993), 1287–1297  mathnet  mathscinet  zmath  isi
    10. K. I. Oskolkov, “Linear and Nonlinear Methods of Relief Approximation”, Journal of Mathematical Sciences, 155:1 (2008), 129–152  mathnet  crossref  mathscinet  zmath
    11. Shadimetov Kh.M., Hayotov A.R., “Optimal quadrature formulas with positive coefficients in L-2((m)) (0,1) space”, Journal of Computational and Applied Mathematics, 235:5 (2011), 1114–1128  crossref  isi
    12. V.F. Babenko, S.V. Borodachov, D.S. Skorokhodov, “Optimal cubature formulas for tensor products of certain classes of functions”, Journal of Complexity, 27:6 (2011), 519  crossref
    13. Hayotov A.R., Milovanovic G.V., Shadimetov Kh.M., “On an optimal quadrature formula in the sense of Sard”, Numer Algorithms, 57:4 (2011), 487–510  crossref  isi
    14. Shadimetov Kh.M., Hayotov A.R., Azamov S.S., “Optimal Quadrature Formula in K-2(P-2) Space”, Appl. Numer. Math., 62:12 (2012), 1893–1909  crossref  isi
    15. Shadimetov Kh.M., Hayotov A.R., Nuraliev F.A., “On an Optimal Quadrature Formula in Sobolev Space l-2((M))(0,1)”, J. Comput. Appl. Math., 243 (2013), 91–112  crossref  isi
    16. Shadimetov Kh.M., Hayotov A.R., “Optimal Quadrature Formulas in the Sense of Sard in Space”, Calcolo, 51:2 (2014), 211–243  crossref  isi
    17. Hayotov A.R., Milovanovic G.V., Shadimetov Kh.M., “Optimal Quadrature Formula in the Sense of Sard in K-2(P-3) Space”, Publ. Inst. Math.-Beograd, 95:109 (2014), 29–47  crossref  isi
    18. Hayotov A.R., Milovanovic G.V., Shadimetov Kh.M., “Optimal Quadratures in the Sense of Sard in a Hilbert Space”, 259, 2015, 637–653  crossref  isi
    19. Shadimetov Kh.M., Hayotov A.R., Nuraliev F.A., “Optimal Quadrature Formulas of Euler-Maclaurin Type”, 276, 2016, 340–355  crossref  isi
    20. Babenko V.F. Babenko V.V. Polishchuk M.V., “On the Optimal Recovery of Integrals of Set-Valued Functions”, Ukr. Math. J., 67:9 (2016), 1306–1315  crossref  mathscinet  isi  elib  scopus
    21. Kholmat M. Shadimetov, Farhod A. Nuraliev, “Optimal formulas of numerical integration with derivatives in Sobolev space”, Zhurn. SFU. Ser. Matem. i fiz., 11:6 (2018), 764–775  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:283
    Full text:148
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020